On définit la notion de structure transversalement affine sur un feuilletage
The notion of a transversely affine structure on a codimension one foliation on paracompact Hausdorff manifolds is defined, and translated in terms of pfaffian forms when the foliation is transversely orientable. In the later case on can construct interesting examples (foliations almost wthout holonomy on
@article{AIF_1980__30_1_1_0, author = {Seke, Bobo}, title = {Sur les structures transversalement affines des feuilletages de codimension un}, journal = {Annales de l'Institut Fourier}, pages = {1--29}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {30}, number = {1}, year = {1980}, doi = {10.5802/aif.773}, mrnumber = {82b:57023}, zbl = {0417.57011}, language = {fr}, url = {https://www.numdam.org/articles/10.5802/aif.773/} }
TY - JOUR AU - Seke, Bobo TI - Sur les structures transversalement affines des feuilletages de codimension un JO - Annales de l'Institut Fourier PY - 1980 SP - 1 EP - 29 VL - 30 IS - 1 PB - Institut Fourier PP - Grenoble UR - https://www.numdam.org/articles/10.5802/aif.773/ DO - 10.5802/aif.773 LA - fr ID - AIF_1980__30_1_1_0 ER -
%0 Journal Article %A Seke, Bobo %T Sur les structures transversalement affines des feuilletages de codimension un %J Annales de l'Institut Fourier %D 1980 %P 1-29 %V 30 %N 1 %I Institut Fourier %C Grenoble %U https://www.numdam.org/articles/10.5802/aif.773/ %R 10.5802/aif.773 %G fr %F AIF_1980__30_1_1_0
Seke, Bobo. Sur les structures transversalement affines des feuilletages de codimension un. Annales de l'Institut Fourier, Tome 30 (1980) no. 1, pp. 1-29. doi : 10.5802/aif.773. https://www.numdam.org/articles/10.5802/aif.773/
[0] Sur les feuilletages transversalement affines de codimension 1, Thèse 3ème Cycle, Strasbourg, 1977.
,[1] Sur certaines propriétés topologiques des variétés feuilletées, Hermann, Paris 1952. | MR | Zbl
,[2] On fibering certain foliated manifolds over S1, Topology, 9 (1970), 153-154. | MR | Zbl
,[3] Transversally affine foliations, Glasgow Math. J., (February 1975). | Zbl
et ,[4] Feuilletages transversalement affines de codimension 1, C.R. Acad. Sci., Paris, t. 282 (avril 1976). | MR | Zbl
et ,[5] Transversally homogeneous foliations, Thesis Washington University, Saint-Louis, May 1978.
,[6] Sur les surfaces localement affines, Colloque de Géométrie différentielle de Strasbourg, Editions du Centre National de la Recherche Scientifique, Paris, 1953, p. 79-87. | MR | Zbl
,[7] Structures feuilletées et cohomologie à valeurs dans un faisceau de groupoïde, Comm. Math. Helv., 32 (1958), 249-329. | MR | Zbl
,[8] On differential geometry of foliations, Ann. Math., 72 (1960), 445-457. | MR | Zbl
,[9] Feuilletage du plan. Feuilletages de Lie, Thèse, Strasbourg, 1973.
,[10] Foliations and pseudogroups, Amer. J. of Math., 87 (1965), 79-102. | MR | Zbl
,[11] Un invariant des feuilletages de codimension 1, C.R. Acad. Sci., Paris, 273 (1971), 92-95. | MR | Zbl
et ,Cité par Sources :